# SDR MASA200800418

- Difficulty date: May 24, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 22,497 hours, 17,519 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Screw
- Condition: Loose
- Location: Rt Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2923, PHX-ICT.  RT WINDSHIELD LOWER TERMINAL SMOKING/ARCING.  MX FOUND TERMINAL SCREW NOT SECURED.  MX SECURED SCREW AND SYSTEM OP GOOD.
